# SDR F3LA2022072700076

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N230FR
- Make and model: Airbus A320-251N
- Aircraft serial: 06773
- Aircraft time: 24,139 hours, 10,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP233878 FUME EVENT AFT OF ROW 22 "FUEL AND BURNING RUBBER"  
CORRECTIVE ACTION: PERFORMED T/S TO LEVEL A DECONTAMINATION REF TSM 21-00-00-615-802-*A COMPLETE BURN OFF OF BOTH PACKS AND ENG BLEED. NO SMELL OR FUME NOTED AIRCRAFT OK TO CONTINUE
